# SDR NACA2022040400002

- Difficulty date: April 4, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767
- Aircraft serial: 25199
- Aircraft time: 106,876 hours, 19,041 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT LH FUSELAGE ABOVE LH HORIZONTAL STAB APPROX STA 1843, INSTALLED REPAIR AT LH FUSELAGE ABOVE LH HORIZONTAL STAB APPROX STA 1843 IAW AIRBORNE ENGINEERING DOC 47303-REA23
